# SDR 2001UALA02458

- Difficulty date: December 23, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD HAS CORROSION RBL 53 TO RBL 62 STATION 324.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW SECTION OF FLOORBEAM UPPER CHORD.
